Top Posters
Since Sunday
52
50
25
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 34
Rep: 0 0
2 months ago
An adult patient has developed renal failure secondary to an overdose of a nephrotoxic drug. Which of the following assessment findings would the nurse recognize as being most suggestive of impaired erythropoiesis?
A)Frequent infections and low neutrophil levels
B)Fatigue and increased heart rate
C)Agitation and changes in cognition
D)Increased blood pressure and peripheral edema
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 14 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 158
2 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
As RBCs decrease, conditions related to inadequate hematopoiesis develop. Clinical manifestations of inadequate erythropoiesis include anemia. This results in a decrease in the oxygen-carrying capacity of blood and consequently a decreased oxygen availability to the tissues. A compensatory increase in heart rate and cardiac output initially increases cardiac output, offsetting the lower oxygen-carrying capacity of the blood.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  293 People Browsing
Your Opinion
What percentage of nature vs. nurture dictates human intelligence?
Votes: 74

Related Images
 1696
 1284
 117

▶️ Video: First Stage of Labor and Delivery Video

For a complete list of videos, visit our video library